11 doctors weighed in:
How do you know if you are overdosing on caffeine pills; what are the symptoms?
11 doctors weighed in

Dr. Paul Carter
Internal Medicine - Allergy & Immunology
6 doctors agree
In brief: Follow instructions
If you follow the instruction on the package, you are unlikely to take a dose sufficient to cause any significant problem. There is no good way to tell if you are taking too much by your symptoms since by that time you are likely to have already taken too much.

In brief: Follow instructions
If you follow the instruction on the package, you are unlikely to take a dose sufficient to cause any significant problem. There is no good way to tell if you are taking too much by your symptoms since by that time you are likely to have already taken too much.
Dr. Paul Carter
Dr. Paul Carter
Thank
Dr. Dean Giannone
Internal Medicine
3 doctors agree
In brief: Caffeine.
The caffeine in regular coffee is a stimulant, and too much in a short amount of time can cause palpitations, anxiety, jitteriness, sleeplessness and irritability.
Caffeine pills make it too easy to take way too much caffeine way too quickly.

In brief: Caffeine.
The caffeine in regular coffee is a stimulant, and too much in a short amount of time can cause palpitations, anxiety, jitteriness, sleeplessness and irritability.
Caffeine pills make it too easy to take way too much caffeine way too quickly.
Dr. Dean Giannone
Dr. Dean Giannone
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors